# SDR DALA1126405531

- Difficulty date: April 15, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Vertical Support
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER INNER STRUCTURE NR 2 FROM FWD VERT SUPPORT BRACKET INR & OUTER SKIN CORRODED.  REMOVED BRACKET IAW SRM 51-40-02, REMOVED CORR IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 52-30-02 FIG 101.  FABBED PART IAW TRAVELER T11/878611 DWG 146N6603, LOCATED & DRILLED FASTENER HOLES IAW SRM 51-40-05, TREATED & PRIMED IAW SRM 51-20-01, INSTALLED IAW SRM 51-40-00, APPLIED TOPCOAT IAW AMM 51-21-00.
